MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. MEM-LOK RESORBABLE COLLAGEN MEMBRANE; COLLAGEN PERIODONTAL MEMBRANE

COLLAGEN MATRIX, INC. MEM-LOK RESORBABLE COLLAGEN MEMBRANE; COLLAGEN PERIODONTAL MEMBRANE
Model Number RCM-ML2030
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/29/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This medical device report (mdr) is being submitted outside of the standard 30-day reporting timeframe due to corrective actions taken following a non-conformity identified during an mdsap audit / inspection.Quick resorption of this product can be related to the thermal properties of the device.As part of the manufacturer investigation for this event, analysis of production records confirmed all finished product testing met release criteria.One unit from reserve product inventory was tested for thermal transition temperature and the result met the acceptance criteria.
 
Event or Problem Description
This adverse event occurred outside of the u.S.However, as there is a similar marketed device in the u.S., an mdr is being filed.At the time of complaint initiation, limited information was provided.Customer stated the mem-lok resorbable collagen membrane was used on a patient on (b)(6) 2023.The patient returned on (b)(6) 2023 and the product material had resorbed.The patient was prescirbed medication - type of medication not specified.Further information was provided, where the customer clarified the patient was prescribed antibiotics (type of antibiotics not specified) before and after the procedure.There were no notable complications during the initial procedure.Revision surgery was performed in which the implants were extracted and the defect was covered again without any augmentation.No additional procedures were planned.Additional information surrounding the patient status, patient outcome, and event details were requested but not provided.No further information was provided.

Brand Name
MEM-LOK RESORBABLE COLLAGEN MEMBRANE
Common Device Name
COLLAGEN PERIODONTAL MEMBRANE
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer (Section G)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer Contact
peggy hansen
15 thornton road
oakland, NJ 07436
MDR Report Key23812070
Report Number2249852-2025-00055
Device Sequence Number15800116
Product Code NPL
UDI-Device Identifier00813954020754
UDI-Public(01)00813954020754(17)251130(10)CMN221005
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K003339
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date11/30/2025
Device Model NumberRCM-ML2030
Device Catalogue NumberRCM-ML2030
Device Lot NumberCMN221005
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2023
Initial Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown